# SDR ASOA201101692

- Difficulty date: September 10, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N849AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7347
- Aircraft time: 28,130 hours, 24,694 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

RECEIVED FLAP FAIL  MESSAGE ON FINAL, WHEN SELECTING FLAPS FROM 30-45.  FLAPS WILL NOT RETRACT, EMERGENCY DECLARED.  RESET SKEW DETECTOR.  PERFORMED SKEW DETECTOR TEST. OPS CHECKED GOOD.  OPERATED FLAPS UP & DOWN SEVERAL TIMES.  CHECKED GOOD IAW AMM 27-51-15.
